# SDR SWAA2023090595891

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 72,576 hours, 43,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 000054
- Condition: Peeling
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF 23-157-02669-TLD LH OB AFT FLAP PREVIOUS REPAIR PEELING - PN 113A3700-7; SN 000054 - TIME LIMITED REQUIRES REPLACEMENT.<[01] REMOVED AND REPLACED L/H OUTBOARD AFT FLAP ASSEMBLY PER AMM. 27-51-22.
